# SDR LR7A2011063000218

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 49,420 hours, 28,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5302 FOUND BULKHEAD WEB FASTENER HOLE CRACKED AT FS 920, LBL 61, WL 220.  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-17.
